The stochastic approximation method for estimation of a distribution function

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-poitiers.archives-ouvertes.fr/hal-01665578
Contributor : Yousri Slaoui <>
Submitted on : Saturday, December 16, 2017 - 12:25:30 PM
Last modification on : Wednesday, September 5, 2018 - 1:30:08 PM

Identifiers

Collections

Citation

Yousri Slaoui. The stochastic approximation method for estimation of a distribution function. Mathematical Methods of Statistics, Allerton Press, Springer (link), 2014, 23 (4), pp.306 - 325. ⟨10.3103/S1066530714040048⟩. ⟨hal-01665578⟩

Share

Metrics

Record views

91